# SDR UPS05245848

- Difficulty date: November 30, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Engine: Rroyce TAY65154
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part serial: 27336
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

N/A ENTRY DOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY REF AMM 33-50-00-0. OPS CK NORMAL.
